# SDR ASAA2018040624184

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 28,748 hours, 8,380 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005858
- Condition: Failed
- Location: E&E Bay
- Part time: 28,748 hours, 8,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NEAR THE END OF CRUISE FLIGHT AT FL360, VTK APPEARED BRIEFLY ON CAPTAIN'S NAV DISPLAY FOLLOWED BY A BLANKING OF BOTH FMC CDU'S AND SUBSEQUENT VTK ON FO'S NAV DISPLAY. NO FMC DATA ON CAPTAIN'S AND FO'S NAV DISPLAYS MAP MODES AND NO FMC DATA ON BOTH CDU'S. CONDITION CORRECTED WITHIN 1 MINUTE, THEN RE-OCCURRED WITHIN 5 MINUTES. AFTER CORRECTING THE SECOND TIME ALL OPERATIONS RETURNED TO NORMAL. GROUNDED - YES. LEFT FMC BITE SHOWS BOTH FAIL WITH THE PGM FAULT. RIGHT FMC SHOWS RIGHT PGM FAULT REF TESTS FIM 34-61 TASK 801. TRIED NEW FMC IN RIGHT SIDE, LEFT FMC SHOWS RIGHT FMC FAIL, REPLACED ORIGINAL RIGHT FMC. T'S BY INSTALLING NEW FMC IN LEFT POSITION WITH SAME RESULT. RETURNED ALL UNITS TO ORIGINAL POSITION. SOFTWARE IDENTICAL BOTH SIDES. CROSSLOAD MESSAGE ON FMC CDU. FMC R&R REF AMM 34-61-02/400, ACCOMPLISHED FMC HDW SOFTWARE FAULT FIM 34-61 TASK 807. REMOVED AND REPLACED LEFT & RIGHT FMC COMPUTERS REF AMM 34-61-02/400 OPS CHECK OK REF AMM 34-61-00-710-801. VERIFIED SOFTWARE REF AMM 34-61-00-750-801, OK FOR SERVICE.
